# SDR USAA2012070200016

- Difficulty date: May 31, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53480019211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - LEVEL 2 GALVANIC CORROSION ON WEB BETWEEN FR65 TO FR66, S23R.  REPLACED WEB BETWEEN FR65 TO FR66, S23R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53480505 & D53474250.
